# SDR DALA2017030201700

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL 641KB, HAS CORROSION ON UPPER SURFACE IN SEVERAL AREAS NEAR DOMENUT HOLES AND UNDER O-RING.  THE ACCESS PANEL WAS REPLACED WITH NEW.
